# SDR QR9R2024091900003

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721729422
- Aircraft time: 3,910 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110106000
- Part serial: 23427840
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, #2 GARMIN WOULD NOT ACQUIRE SATELLITES. REMOVED AND REPLACED #2 GARMIN IAW BK 117 C-2 COMM NAV. MOC SUCCESSFULLY COMPLETED.
